# SDR 6CBA2025090725001

- Difficulty date: September 7, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N860AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1860
- Aircraft time: 6,487 hours, 5,760 cycles
- Engine: Pwc PT6A67P
- Engine time: 5,887 hours, 5,203 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Broken
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, R, J
- Precautionary procedure: C

## Discrepancy

DURING A ROUTINE TAKEOFF AT KLUK, THE CREW REPORTED: DURING T/O AT 12 PSI HEARD BANG / (NP) WENT BELOW 1000 / BLACK SMOKE CAME OUT THE RIGHT EXHAUST STACK & AMBER ENGINE NP (CAS) DISPLAYED. THE CREW REPORTS THEY SHUT THE ENGINE DOWN AND IT DID NOT SEIZE AFTER THE EVENT.  TECHNICIANS ARRIVED FOR AN INSPECTION AND FOUND DENTS/HOLES FROM THE INSIDE OF THE L/H AND R/H EXHAUST STACKS.  NO EVIDENCE OF DAMAGE FROM DEBRIS FOUND ON THE AIRFRAME. NO DAMAGE VISIBLE ON THE EXTERIOR OF THE GAS GENERATOR OR POWER SECTION.  CONFIRMED ALL CONTROL LINKAGES, FUEL LINES, OIL LINES, AND PNEUMATIC LINES WERE PROPERLY INSTALLED AND SECURE.  PERFORMED A BORESCOPE INSPECTION OF THE FIRST STAGE COMPRESSOR IAW PRATT AND WHITNEY EMM 72-00-00. NO DEFECTS NOTED. NO EVIDENCE OF INGESTION NOTED ON INLET SCREENS OR COMPRESSOR BLADES.  REMOVED FUEL NOZZLE #13 AND REMOVED THE NUTS FROM #12 TO FACILITATE HOT SECTION BORESCOPE IAW PRATT AND WHITNEY EMM 73-11-01. PERFORMED A HOT SECTION BORESCOPE IAW PRATT AND WHITNEY EMM 72-00-00. NO DEFECTS NOTED.  PERFORMED A BORESCOPE INSPECTION OF THE 2ND STAGE POWER TURBINE FROM THE EXHAUST STACK IAW PRATT AND WHITNEY EMM 72-00-00. FOUND ALL VISIBLE ROTOR AND STATOR BLADES DAMAGED, WITH SOME BLADES MISSING SIGNIFICANT MATERIAL.  PERFORMED AN INSPECTION OF THE RGB CHIP DETECTOR IAW P&WC EMM 72-00-00, TABLE 601, 3A(8). NO DEBRIS OR OTHER DEFECTS NOTED.  PERFORMED AN INSPECTION OF THE OIL FILTER IAW P&WC EMM CHAPTER 79-20-02. NO DEBRIS OR OTHER DEFECTS NOTED.  THIS ENGINE IS INTENDED TO BE REPLACED BY A PRATT & WHITNEY MRT.  OPEN
